BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2019 Volume 30 >

Please use this identifier to cite or link to this item:

Title: Remark on the Global Non-Existence of Semirelativistic Equations with Non-Gauge Invariant Power Type Nonlinearity with Mass
Authors: Fujiwara, Kazumasa
Keywords: Semirelativistic equation
fractional derivative
Issue Date: 2019
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 30, No 1, (2019), 71p-84p
Abstract: The non-existence of global solutions for semirelativistic equations with nongauge invariant power type nonlinearity with mass is studied in the frame work of weighted L^1 . In particular, a priori control of weighted integral of solutions is obtained by introducing a pointwise estimate of fractional derivative of some weight functions. Especially, small data blowup with small mass is obtained. 2010 Mathematics Subject Classification: 35Q40.
ISSN: 0204-9805
Appears in Collections:2019 Volume 30

Files in This Item:

File Description SizeFormat
Pliska-30-2019-071-084.pdf399.23 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License